# SDR UALA2012082304741

- Difficulty date: August 23, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 47,613 hours, 12,550 cycles
- Engine: Pwa PW4056
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 7883662
- Part serial: F21299
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE NR 4 BEARING OIL SCAVENGE LINE IS LEAKING FUEL.  NR 4 BEARING SCAVENGE LINE SAFETY WIRE IS BROKEN & 'B' NUT IS LOOSE.  FOUND FUEL DRIPPING FROM ABOVE AND ONTO OIL LINE.  SECURE 'B' NUT AND SAFETY.  LEAK CHECK GOOD.  FUEL LEAK AT NR 2 ENGINE PYLON DRAIN LINE.  REPLACING COUPLING FOR MAIN FUEL LINE INSIDE OF DRAIN-BOX JUST ABOVE J-BOX UNDER NR 2 REV HALF.  COUPLING AND BONDING WIRE CLAMPS HAVE SEALANT OVER THEM MAKING REMOVAL DIFFICULT.  NR 2 ENGINE FOUND WITH STANDING FUEL IN EXHAUST CASE AND LPT CASE, SEVERAL GALLONS.  REPLACED NR 2 ENG FUEL DISTRIBUTION VALVE PER MM.  LEAK CK AND ENGINE RUN GOOD.
